Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue, Herpes and HIV
Nov 14, 2002

Hi,

Jim here from the UK. Forgive me if I've posted this question to the wrong board but I've posted on the safe sex forum quiete a few times without a reply.

Like most that write in, I must confess that I am under a lot of anxiety.

Story in short is... (1) I have herpes - had the virus for about a year. Out breaks have always been consistent at 3 monthly intervals (2) Had vaginal sex with a charming "Lady of the night" i.e CALL GIRL (FULL PROTECTION PROCEDURES ADHERED TO - i.e condom on all all times, no slippages, breakages blah blah blah) (3) In the following 2 months since my naughty frolic with the lady I've been experiencing chronic outbreaks of herpes ie 1 week on, 1 week off (as soon as outbreak clears I get a new episode) (4) Now I am understandably stressed by the whole thing. As a result of my anxiety I am feeling alot more tired. Question is would HIV infection result in increased outbreaks of herpes as a result of weaker immune system in such a relatively short period of time? Or is more likely due to stress?

Please, Please, Please - hanging on for an answer.

Take care and god bless.

J

Response from Dr. Frascino

Hey there UK J,

Your naughty frolic with "lady of the night" was "blah, blah, blah" protected, so you have nothing to worry about from an HIV standpoint.

Herpes outbreaks do increase in frequency with stress and that's most likely what's happening with you. Talk to your doctor about suppressive herpes therapy. A daily dose of a herpes antiviral drug should stop or certainly markedly decrease the number and severity of your outbreaks.

Stay well, blah, blah, blah.

Dr. Bob


Previous
CD4 and Cd4?
Next
Can I finally be sure?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement